# SDR CKSA98638

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CKFA0191
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON SEAT TRACK AT ZONE 230, STA 520 TO 600, WL 307, LBL 27.99.  REPAIRED IAW 747 SRM 53-10-05, ALTERNATIVE 1, PAGE 2A.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI2227, NON ROUTINE WORK CARD NR ASA CKF-A-019, CPCP TASK CARD C53-210-01 PART 1.
